Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 108, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2010, 3:21 AM CDT for Christian County, Macon County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2010, 3:21 AM CDT (08:21 UTC)
- Expired
- Jun 21, 2010, 4:04 AM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Macon County, IL
The radar
The Lincoln radar (KILX), 53 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 589 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 11:57 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 20, 11:57 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1157 PM CDT SUN JUN 20 2010 .DISCUSSION... ISSUED 900 PM CDT SUN JUN 20 2010 CURRENT FORECAST LOOKS ON TRACK EXCEPT FOR CLOUD COVER WHICH IS MOSTLY CLEAR AT THE MOMENT. MCS OVER KS/NEB WILL PROBABLY TAKE A WHILE TO GET HERE SO MIGHT MAKE SOME ADJUSTMENTS TO POPS AND DELAY THINGS ABOUT 3HRS. TEMPS AND WINDS LOOK FINE. SO...BASED ON CLOUD COVER AND POPS...WILL BE UPDATING FORECAST THIS EVENING. UPDATE SHOULD BE OUT IN LITTLE WHILE. AUTEN && .AVIATION... ISSUED 1157 PM CDT SUN JUN 20 2010 MCS ONGOING IN KS/NEB AND MOVING INTO MO/IA WILL CONTINUE EAST BUT IS SHOWING SIGNS OF DISSIPATING. BELIEVE THIS WILL CONTINUE OVERNIGHT AND THAT PCPN WILL NOT REACH TAF SITES...HOWEVER DO THINK CBS ARE POSSIBLE SO HAVE THAT IN TAFS WITH NO VCTS MENTIONED. BELIEVE REMAINDER OF FORECAST PERIOD WILL BE LIKE TODAY AND BE DRY THROUGH THE PERIOD. AFTER AC AT 12KFT IN THE MORNING...BELIEVE SOME SCT CU AT 6KFT WILL DEVELOP IN THE AFTERNOON AT ALL SITES. THEN EXPECTING THAT TO DISSIPATE IN THE EVENING LEAVING CIRRUS BEHIND. WINDS WILL BE LIGHT AND THEN BECOME SOUTHERLY TOMORROW THROUGH THE DAY. AUTEN && .PREV DISCUSSION... ISSUED 247 PM CDT SUN JUN 20 2010 LATEST SURFACE ANALYSIS DEPICTS A COMPLEX...LARGELY CONVECTIVELY INDUCED...WEATHER PATTERN ACROSS THE MIDWEST. A FEW WEAK FRONTAL OR OUTFLOW BOUNDARIES LIE NEARLY WEST TO EAST ACROSS ILLINOIS. A BUBBLE HIGH FROM MAIN MCS LAST NIGHT IS STILL EVIDENT ALONG THE IA/MO BORDER. THE OVERALL WEATHER PATTERN WILL NOT CHANGE MUCH OVER THE REGION INTO MIDWEEK...WITH PRIMARY FORECAST CONCERNS CONTINUING TO REVOLVE AROUND SHOWER/THUNDERSTORM CHANCES AND HOW HOT IT WILL GET. 12Z MODELS IN PRETTY GOOD AGREEMENT WITH THE LARGE SCALE FLOW PATTERN TO IMPACT THE FORECAST AREA THROUGH MIDWEEK. NAMELY... TROFFING OVER THE WESTERN U.S. WITH FLAT RIDGING IN THE EAST. SHORT WAVES OR CONVECTIVELY INDUCED VORTICITY MAXES RIDING THROUGH THE FLAT RIDGE WILL HELP PRODUCE PERIODS OF SHOWERS/STORMS. HOWEVER... NOT SURPRISINGLY...THE MODELS DO NOT REALLY AGREE ON WHEN/WHERE THESE SMALL SCALE IMPULSES WILL OCCUR. MOST OF THE MODELS ARE SHOWING OCCASIONAL SIGNS OF CONVECTIVE FEEDBACK...SO USING ANY EXPLICIT MODEL SOLUTION WOULD BE A DUBIOUS FORECAST. WITH THIS IN MIND...HAVE TENDED TO FOLLOW A BLENDED/ENSEMBLE SOLUTION BUT ALSO INCLUDED EXTRAPOLATION/CONCEPTUAL MODELS IN THE VERY NEAR TERM. SHORT TERM...TONIGHT THROUGH WEDNESDAY...AS STATED ABOVE...THE UPPER/SURFACE PATTERN WILL CHANGE LITTLE THROUGH THE PERIOD. LITTLE/NO CONVECTION HAS OCCURRED ACROSS THE FORECAST AREA TODAY DUE TO A WEAKLY CAPPED THERMAL PROFILE AS WELL AS WEAK SUBSIDENCE IN THE WAKE OF AN MCV FROM LAST NIGHT/S MCS THAT IS CURRENTLY TRACKING ACROSS NORTHERN INDIANA. WE STILL HAVE A FEW HOURS TO POP A FEW SHOWERS/STORMS THIS EVENING FROM A COMBINATION OF DIURNAL HEATING/RESIDUAL OUTFLOW BOUNDARIES AS THE MCV CONTINUES TO PULL AWAY. HOWEVER...IT APPEARS MORE LIKELY THAT WE WILL HAVE TO WAIT FOR MCS DEVELOPMENT TONIGHT...LIKELY IN THE VICINITY OF EASTERN NEBRASKA...THAT WILL EVENTUALLY TRACK INTO THE FORECAST LATE TONIGHT OR MONDAY MORNING. DEPENDING ON HOW TONIGHT/S MCS SCENARIO PLAYS OUT...DIURNAL CONVECTION DEVELOPMENT IS POSSIBLE AGAIN MONDAY AFTERNOON/EVENING. HOWEVER...THE GREATER LIKELIHOOD IS THAT WE WILL AGAIN HAVE TO WAIT FOR AN UPSTREAM MCS TO PROPAGATE INTO THE AREA LATE MONDAY NIGHT/EARLY TUESDAY. THE SAME GENERAL SCENARIO PLAYS OUT FOR TUESDAY NIGHT INTO WEDNESDAY...THOUGH THE PRECIPITATION WILL LIKELY BE MORE CLOSELY BE TIED TO A FRONTAL BOUNDARY THAT WILL BE DRIVEN INTO THE REGION ON WEDNESDAY FROM A FAIRLY STRONG WAVE THAT WILL BEGIN TO TOP THE FLAT MEAN EASTERN U.S. RIDGE. THE CONTINUED WARM/HUMID AIR MASS THE NEXT FEW DAYS...WITH HIGH TEMPERATURES MAINLY IN THE 90S AND DEW POINTS MAINLY IN THE 70S...SUGGESTS AFTERNOON HEAT INDICES COULD BE AROUND 100 DEGREES IF NOT A BIT HIGHER. THIS WOULD BE SUPPORTIVE OF A HEAT ADVISORY IN AT LEAST A PORTION OF THE FORECAST AREA. HOWEVER...DUE TO THE UNCERTAINTY WITH WHERE STORMS WILL FORM AND THEIR OUTFLOW BOUNDARIES TRACK...DO NOT PLAN ON ISSUING ADDITIONAL HEAT ADVISORIES AT THIS TIME. HOWEVER...ONGOING ADVISORY IN SOUTHEAST ILLINOIS WILL BE ALLOWED TO RUN UNTIL ITS EXPIRATION THIS EVENING. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE AGREEMENT INITIALLY STARTS OUT PRETTY GOOD...BUT SPREAD INCREASES SIGNIFICANTLY BY THE WEEKEND. A STRONG WAVE WILL BE MOVING ACROSS THE TOP OF THE PERSISTENT/FLAT MEAN EASTERN U.S. RIDGE TO START THE PERIOD...WHICH SHOULD ACT TO PUSH THE MAIN FRONTAL BOUNDARY/BAROCLINIC ZONE SOUTH OF THE FORECAST AREA. THIS WILL ALLOW US TO STRING TOGETHER A FEW PERIODS OF DRY WEATHER FOR THE FIRST TIME IN A WHILE...ALONG WITH SLIGHTLY LESS OPPRESSIVE HEAT. FOR THE WEEKEND MOST MODEL ENSEMBLE MEANS SUGGEST THE FLAT EASTERN U.S. WILL REDEVELOP WHICH WOULD PROBABLY PUSH THE LOW LEVEL FRONTAL/BAROCLINIC ZONE BACK INTO THE REGION. HOWEVER...THE SPREAD OF ENSEMBLE MEMBERS TRENDS PRETTY LARGE FOR THE WEEKEND...WITH SOME SUGGESTING STRONG RIDGING AND OTHERS SUGGESTING THE PASSAGE OF A STRONG WAVE. AVERAGING OUT THESE SOLUTIONS GIVES YOU THE FLAT RIDGE OF THE ENSEMBLE MEAN...BUT CONFIDENCE IN ANY ONE SOLUTION IS LOW AT THIS TIME. ALLOWED TEMPERATURES/HUMIDITY TO CLIMB AGAIN WITH RIDGING SLIGHTLY FAVORED...BUT LEFT PRECIPITATION MENTION OUT FOR THE MOST PART WHILE AWAITING A BETTER MODEL CONSENSUS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 20, 3:25 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT SUN JUN 20 2010 ILZ027>031-036>038-041-211100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 325 PM CDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE OUT OF IOWA...AND INTO CENTRAL ILLINOIS AFTER MIDNIGHT. THERE IS A RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM PEORIA SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK...AND MAY ALSO DEVELOP UPSTREAM TOWARD HENRY. MINOR FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY TO BE ONGOING MONDAY MORNING. DEPENDING ON HOW THE OVERNIGHT SYSTEM EVOLVES...SOME STORMS MAY REDEVELOP DURING THE AFTERNOON. HOWEVER...ANOTHER SIMILAR THUNDERSTORM COMPLEX IS EXPECTED OVER THE AREA MONDAY NIGHT. THIS TREND WILL CONTINUE THROUGH TUESDAY NIGHT...BEFORE FINALLY DIMINISHING WEDNESDAY. SEVERE WEATHER WILL CONTINUE TO BE A THREAT DURING MUCH OF THIS PERIOD...WITH WIND DAMAGE AND HEAVY RAIN THE PRIMARY CONCERNS. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 100 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER MIDNIGHT. ILZ040-042-047>052-211100- CASS-CHRISTIAN-LOGAN-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT- 325 PM CDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE OUT OF IOWA...AND INTO CENTRAL ILLINOIS AFTER MIDNIGHT. THERE IS A RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL. MINOR FLOODING IS EXPECTED ALONG THE WESTERN END OF THE SANGAMON RIVER...WHICH WILL PERSIST FOR A FEW DAYS. FLOODING ON THE ILLINOIS RIVER WILL CONTINUE THROUGH THE WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING. DEPENDING ON HOW THE OVERNIGHT SYSTEM EVOLVES...SOME STORMS MAY REDEVELOP DURING THE AFTERNOON. HOWEVER...ANOTHER SIMILAR THUNDERSTORM COMPLEX IS EXPECTED OVER THE AREA MONDAY NIGHT. THIS TREND WILL CONTINUE THROUGH TUESDAY NIGHT...BEFORE FINALLY DIMINISHING WEDNESDAY. SEVERE WEATHER WILL CONTINUE TO BE A THREAT DURING MUCH OF THIS PERIOD...WITH WIND DAMAGE AND HEAVY RAIN THE PRIMARY CONCERNS. HEAT INDEX VALUES ARE EXPECTED TO BE CLOSE TO 100 DEGREES...EACH AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER MIDNIGHT. ILZ043>046-053>057-061-211100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY- VERMILION- 325 PM CDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AFTER MIDNIGHT...AS A THUNDERSTORM COMPLEX MOVES INTO CENTRAL ILLINOIS. A FEW OF THESE MAY BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS...ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING. DEPENDING ON HOW THE OVERNIGHT SYSTEM EVOLVES...SOME STORMS MAY REDEVELOP DURING THE AFTERNOON. HOWEVER...ANOTHER SIMILAR THUNDERSTORM COMPLEX IS EXPECTED OVER THE AREA MONDAY NIGHT. THIS TREND WILL CONTINUE THROUGH TUESDAY NIGHT...BEFORE FINALLY DIMINISHING WEDNESDAY. SEVERE WEATHER WILL CONTINUE TO BE A THREAT DURING MUCH OF THIS PERIOD...WITH WIND DAMAGE AND HEAVY RAIN THE PRIMARY CONCERNS. HEAT INDEX VALUES ARE EXPECTED TO BE CLOSE TO 100 DEGREES...EACH AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER MIDNIGHT. ILZ062-063-066>068-211100- CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER- 325 PM CDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS...BETWEEN I-70 AND HIGHWAY 50. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW OF THESE MAY BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG MUCH OF THE WABASH RIVER THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH MUCH OF WEDNESDAY. AT THIS TIME...IT APPEARS TUESDAY AFTERNOON AND NIGHT HAVE THE BEST CHANCE OF STORMS AND SEVERE WEATHER IN SOUTHEAST ILLINOIS. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT. ILZ071>073-211100- CLAY-LAWRENCE-RICHLAND- 325 PM CDT SUN JUN 20 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS...ALONG AND SOUTH OF HIGHWAY 50. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW OF THESE MAY BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG MUCH OF THE WABASH RIVER THE NEXT SEVERAL DAYS. MINOR FLOODING ALONG PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS WILL CONTINUE THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH MUCH OF WEDNESDAY. AT THIS TIME...IT APPEARS TUESDAY AFTERNOON AND NIGHT HAVE THE BEST CHANCE OF STORMS AND SEVERE WEATHER IN SOUTHEAST ILLINOIS. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT. GEELHART
In the hours before
Special weather statement, Jun 21, 2:34 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
234 AM CDT MON JUN 21 2010
ILZ051-052-210830-
CHRISTIAN-SANGAMON-
234 AM CDT MON JUN 21 2010
...SIGNIFICANT WEATHER ALERT FOR SOUTHERN SANGAMON AND WESTERN
CHRISTIAN COUNTIES UNTIL 330 AM CDT...
AT 232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITE OAK...OR 10 MILES EAST OF VIRDEN...
MOVING NORTHEAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PAWNEE...
KINCAID...
EDINBURG...
OTHER LOCATIONS AFFECTED INCLUDE...SICILY...TOVEY...SANGCHRIS LAKE
STATE PARK...BERRY AND SHARPSBURG.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3953 8954 3954 8978 3978 8947 3964 8925
3945 8953 3945 8954
TIME...MOT...LOC 0735Z 227DEG 14KT 3954 8957
SMITHSpecial weather statement, Jun 21, 3:03 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 303 AM CDT MON JUN 21 2010 ILZ051>053-061-210900- CHRISTIAN-MACON-SANGAMON-SHELBY- 303 AM CDT MON JUN 21 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN CHRISTIAN...NORTHWESTERN SHELBY...SOUTHERN SANGAMON AND SOUTHWESTERN MACON COUNTIES UNTIL 400 AM CDT... AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KINCAID...OR 10 MILES NORTHWEST OF TAYLORVILLE...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAINFALL ARE EXPECTED. LOCATIONS IMPACTED INCLUDE... EDINBURG... STONINGTON... MOUNT AUBURN... BLUE MOUND... OTHER LOCATIONS AFFECTED INCLUDE...TOVEY...SICILY...SANGCHRIS LAKE STATE PARK...SHARPSBURG AND WILLEYS. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3982 8918 3963 8903 3947 8947 3963 8957 TIME...MOT...LOC 0803Z 246DEG 18KT 3959 8941 SMITH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:34 AM CDT | Special Weather Statement | ILX | Sangamon | 56 min |
| Jun 21, 3:03 AM CDT | Special Weather Statement | ILX | Christian | 57 min |
| Jun 21, 3:40 AM CDT | Heat Advisory | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more | 16 hr |
| Jun 21, 3:48 AM CDT | Flash Flood Watch | ILX | Fulton, Knox, Marshall, Mason, Peoria, Schuyler and 3 more | 11 hr |
| Jun 21, 4:02 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Schuyler | 6 hr |
| Jun 21, 4:16 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon | 6 hr |
| Jun 21, 4:37 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Schuyler | 5 hr |
| Jun 21, 4:49 AM CDT | Special Weather Statement | ILX | Moultrie | 56 min |
| Jun 21, 5:02 AM CDT | Special Weather Statement | ILX | Fulton | 58 min |
| Jun 21, 5:08 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 57 min |
| Jun 21, 5:32 AM CDT | Areal Flood Advisory | ILX | Macon, Moultrie, Shelby | 6 hr |
| Jun 21, 6:17 AM CDT | Special Weather Statement | ILX | McLean, Woodford | 58 min |
| Jun 21, 11:01 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 14 days |
| Jun 21, 1:45 PM CDT | Special Weather Statement | ILX | Fulton, Mason | 60 min |
| Jun 21, 3:11 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 19 more | 24 hr |
| Jun 21, 6:22 PM CDT | Tornado Warning | ILX | Vermilion | 38 min |
| Jun 21, 6:57 PM CDT | Tornado Warning | ILX | Vermilion | 63 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.